# SDR SWAA2016072254104

- Difficulty date: July 7, 2016
- Submitted: July 25, 2016
- Operation: Air carrier
- Aircraft: N483WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32472
- Aircraft time: 42,448 hours, 24,737 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 141A5214
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT RT Z-ANGLE CORRODED BETWEEN BS 727D+6 TO BS 767, STR 25R.  R & R Z-CHANNEL IAW SRM.
